m+Medelevator.RU
← Поиск публикаций
Cureus · 2026

Severe Ulcerative Gastritis Associated With Pembrolizumab in a Patient With Metastatic Lung Adenocarcinoma: A Case Report and Review of Gastric Immune-Related Adverse Events.

Клинический случайСтатьяНазвание и аннотация: Перевод в очереди
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…

История · было → стало

Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.

Costa Matheus de Almeida, Calazans Lucas Pacheco Vital, Soares Lívia de Paula, Thomé Pedro Paulo Gatto de Oliveira

Аннотация

Immune checkpoint inhibitors (ICIs) have revolutionized oncology but trigger unique immune-related adverse events (irAEs). While intestinal toxicities like enterocolitis are frequent, serious upper gastrointestinal (UGI) involvement, such as isolated severe ulcerative gastritis, remains rare. We report the case of a 72-year-old female with metastatic lung adenocarcinoma who developed Grade 3 ulcerative gastritis after eight months of pembrolizumab therapy. The patient presented with a four-week history of epigastric pain, vomiting, and an 8-kg weight loss, complicated by severe iron-deficiency anemia. Endoscopy revealed extensive ulcerative pangastritis with fibrin-covered ulcers. Histopathology confirmed chronic active gastritis with neutrophilic microabscesses and high rates of glandular apoptosis, a hallmark of ICI-induced injury, while excluding infectious etiologies. Following pembrolizumab discontinuation and high-dose corticosteroid therapy, the patient achieved clinical remission, with follow-up endoscopy at eight weeks demonstrating significant mucosal healing. This case emphasizes the need for high clinical suspicion and early endoscopy in patients on immunotherapy with persistent UGI symptoms, as these toxicities often present later than intestinal events and can significantly mimic disease progression.